# SDR DALA2023082306873

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 70,000 hours, 22,946 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5810 -DIV/PRES/DE- DIVERTED TO RAP DUE TO RIGHT PACK FAIL. LEFT PACK ON MEL. NO PASSENGER OXYGEN MASKS DEPLOYED. CORRECTIVE ACTION: T/S R/R REHEATER, LO LIMIT VALVE, FLOW CONTROL VALVE, COMPRESSOR OUTLET OVHT SW, AND COMP OUTLET TEMP SENSOR TS42, SYS CKS OK.
